Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 50, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 9, 2006, 4:02 AM CDT for 12 counties in Florida. It took effect at Apr 9, 2006, 2:00 PM CDT. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2006, 4:02 AM CDT (09:02 UTC)
- In effect from
- Apr 9, 2006, 2:00 PM CDT
- Expired
- Apr 9, 2006, 10:28 AM CDT
- In force
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 29 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.0 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 723 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 090902 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 502 AM EDT SUN APR 9 2006 ...RED FLAG WARNING IN EFFECT TODAY FROM 3 PM EDT /2 PM CDT/ THIS AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING FOR INTERIOR AREAS OF THE FLORIDA EASTERN PANHANDLE AND BIG BEND DUE TO DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND WIND SPEEDS ABOVE 15 MPH... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR ALL OF THE FLORIDA EASTERN PANHANDLE AND BIG BEND FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE WILL BUILD INTO THE REGION TODAY AND BRING BREEZY NORTH WINDS AND A MUCH DRIER AIRMASS. RED FLAG CONDITIONS AREA EXPECTED OVER INLAND NORTH FLORIDA AREAS THIS AFTERNOON...AND MUCH OF THE NORTH FLORIDA ON MONDAY. THE HIGH PRESSURE SYSTEM WILL DOMINATE THE WEATHER MUCH OF THE COMING WEEK. FLZ007-009>011-013-016>019-026>029-091715- /O.NEW.KTAE.FW.W.0050.060409T1900Z-060410T0100Z/ /O.NEW.KTAE.FW.A.0048.060410T1600Z-060411T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 402 AM CDT SUN APR 9 2006 /502 AM EDT SUN APR 9 2006/ ...RED FLAG WARNING IN EFFECT FROM 3 PM EDT /2 PM CDT/ THIS AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING FOR EXPECTED DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND WIND SPEEDS ABOVE 15 MPH... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM EDT /2 PM CDT/ THIS AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING. LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND WIND SPEEDS ABOVE 15 MPH ARE EXPECTED THIS AFTERNOON AND EARLY EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR ALL OF NORTH FLORIDA IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY. A COMBINATION OF WINDS AND LOW RELATIVE HUMIDITY WILL ENHANCE ANY WILD FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-015-034-091715- /O.NEW.KTAE.FW.A.0048.060410T1600Z-060411T0100Z/ BAY-GULF-FRANKLIN-DIXIE- 402 AM CDT SUN APR 9 2006 /502 AM EDT SUN APR 9 2006/ ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCNT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ MCT
3 follow-up statements
000 WWUS82 KTAE 091528 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1128 AM EDT SUN APR 9 2006 ...RED FLAG WARNING THAT WAS IN EFFECT FOR SUNDAY AFTERNOON AND EVENING HAS BEEN CANCELLED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE WILL BUILD INTO THE REGION TODAY AND BRING BREEZY NORTHEAST WINDS. AN AREA OF LOW CLOUDINESS MOVED OVER THE REGION THIS MORNING AND HAS KEPT TEMPERATURES FROM RISING TO QUICKLY. THESE CLOUDS WILL PREVENT RED FLAG CONDITIONS TODAY ACROSS THE REGION. A SURGE OF MUCH DRIER AIR WILL OVERSPREAD THE REGION ON MONDAY CREATING POSSIBLE RED FLAG CONDITIONS ACROSS NORTHERN FLORIDA. FLZ007-009>011-013-016>019-026>029-092130- /O.CAN.KTAE.FW.W.0050.060409T1900Z-060410T0100Z/ /O.CON.KTAE.FW.A.0048.060410T1600Z-060411T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 1028 AM CDT SUN APR 9 2006 /1128 AM EDT SUN APR 9 2006/ ...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON AND EVENING FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND THE FLORIDA BIG BEND... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT FOR THIS AFTERNOON AND EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-015-034-092130- /O.CON.KTAE.FW.A.0048.060410T1600Z-060411T0100Z/ BAY-GULF-FRANKLIN-DIXIE- 1028 AM CDT SUN APR 9 2006 /1128 AM EDT SUN APR 9 2006/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... A FIRE WEATHER WATCH CONTINUES FOR MONDAY AFTERNOON THROUGH MONDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 38-GODSEY
000 WWUS82 KTAE 120029 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 829 PM EDT TUE APR 11 2006 ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FOR WEDNESDAY AFTERNOON AND EVENING DUE TO POSSIBLE BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSIONS ABOVE 75. .DISCUSSION...A RIDGE OF HIGH PRESSURE WILL REMAIN IN PLACE OVER THE REGION TODAY...WITH WARM AND DRY WEATHER PROMOTING RED FLAG CONDITIONS. THE RIDGE WILL MOVE EAST OF THE REGION ON WEDNESDAY YIELDING LIGHT ONSHORE FLOW AND SLIGHTLY HIGHER AFTERNOON RELATIVE HUMIDITIES. HOWEVER...SOME INLAND AREAS MAY BRIEFLY DROP BELOW 35 PERCENT RELATIVE HUMIDITY TOMORROW COINCIDENT WITH DISPERSION INDICES ABOVE 75. FLZ007-009>011-013-016-017-026-121230- /O.CAN.KTAE.FW.W.0052.000000T0000Z-060412T0100Z/ /O.CON.KTAE.FW.A.0050.060412T1800Z-060413T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- LIBERTY- 729 PM CDT TUE APR 11 2006 /829 PM EDT TUE APR 11 2006/ ...RED FLAG WARNING IS CANCELLED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-120130- /O.CAN.KTAE.FW.W.0052.000000T0000Z-060412T0100Z/ BAY-GULF- 729 PM CDT TUE APR 11 2006 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. $$ FLZ018-019-028-029-121230- /O.CON.KTAE.FW.A.0050.060412T1800Z-060413T0100Z/ JEFFERSON-MADISON-TAYLOR-LAFAYETTE- 829 PM EDT TUE APR 11 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY AFTERNOON FOR POSSIBLE BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT COINCIDENT WITH DISPERSION INDICES ABOVE 75. $$ BLOCK
000 WWUS82 KTAE 120724 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 324 AM EDT WED APR 12 2006 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FROM 1 PM UNTIL 8 PM EDT FOR MADISON...TAYLOR...DIXIE...AND LAFAYETTE COUNTIES IN THE FLORIDA BIG BEND DUE TO BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES ABOVE 75... ...A FIRE WEATHER WATCH IS EFFECT ON THURSDAY FROM 1 PM UNTIL 8 PM EDT FOR THE SAME AREA DUE TO POSSIBLE BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75... .DISCUSSION...A MARGINALLY DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION DURING THE NEXT FEW DAYS...AND ALTHOUGH DEWPOINTS WILL GRADUALLY INCREASE...AFTERNOON HIGH TEMPERATURES WILL BE ON THE RISE AS WELL...ALLOWING FOR NEAR RED FLAG CONDITIONS TO REMAIN POSSIBLE ACROSS PORTIONS OF THE INLAND FLORIDA BIG BEND. NO RAIN IS EXPECTED THROUGH THE WEEKEND. FLZ007-009>011-013-016>018-026-120830- /O.CAN.KTAE.FW.A.0050.060412T1800Z-060413T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-LIBERTY- 224 AM CDT WED APR 12 2006 /324 AM EDT WED APR 12 2006/ ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH WHICH WAS IN EFFECT FOR INLAND PORTIONS OF THE FLORIDA PANHANDLE AND WESTERN AREAS OF THE FLORIDA BIG BEND. $$ FLZ019-028-029-130000- /O.UPG.KTAE.FW.A.0050.060412T1800Z-060413T0100Z/ /O.NEW.KTAE.FW.W.0053.060412T1700Z-060413T0000Z/ /O.NEW.KTAE.FW.A.0051.060413T1700Z-060414T0000Z/ MADISON-TAYLOR-LAFAYETTE- 324 AM EDT WED APR 12 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING...AND A FIRE WEATHER WATCH WHICH IS IN EFFECT 1 PM UNTIL 8 PM EDT ON THURSDAY...DUE TO BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES ABOVE 75. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ034-130000- /O.NEW.KTAE.FW.W.0053.060412T1700Z-060413T0000Z/ /O.NEW.KTAE.FW.A.0051.060413T1700Z-060414T0000Z/ DIXIE- 324 AM EDT WED APR 12 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING...AND A FIRE WEATHER WATCH WHICH IS IN EFFECT 1 PM UNTIL 8 PM EDT ON THURSDAY...DUE TO BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES ABOVE 75. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 17-GOULD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 9, 1:24 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Apr 9, 1:24 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
224 AM EDT SUN APR 9 2006
.SYNOPSIS...THE FRONT AND ASSOCIATED CONVECTION HAS MOVED INTO THE CNTRL FL
PENINSULA THIS MORNING AND A STRONG HIGH PRESSURE SYSTEM IS NOW LOCATED UP
NEAR LAKE MICHIGAN. WE ARE SEEING SOME SPOTTY LOW CLOUD AND FOG WITH LIGHTER
WINDS AND RESIDUAL LOW LVL MOISTURE BEHIND THE FRONT...BUT THIS HAS BEEN
CLEARING FROM WEST TO EAST AS WINDS INCREASE AND DEW PTS DROP. THERE IS A
PATCH OF SCT-BKN CLOUDS AROUND 2500FT BACK OVER MS AND CNTRL AL BUT THIS SHOULD
DISSIPATE OVER THE NEXT FEW HRS AND WE WILL SEE MOSTLY SUNNY SKIES THIS AFTN.
&&
.SHORT TERM...TEMPS WILL BE COOLER TODAY...ONLY MAKING IT UP INTO THE MID TO
UPR 70S AREA WIDE. WINDS WILL BE UP AROUND 10-15MPH WITH SOME GUSTS NEAR 20MPH
WITH A TIGHT PRESSURE GRADIENT OVER THE AREA. NOT LOOKING FOR LAKE WIND ADVISORY
CONDS HOWEVER. TEMPS WILL DROP BELOW NORMAL TONIGHT...IN THE MID TO UPR 40S MOST
LOCATIONS...MID 50S NEAR THE COAST. TOMORROW WILL BE A REPEAT OF TODAY.
.LONG TERM...DRY CONDITIONS CONTINUE IN THE EXTENDED FORECAST. LATEST RUNS OF
THE GFS SLOWS THE NEXT SYSTEM DOWN IN THE EXTENDED (AS USUAL) AND NOW LOOKS TO
BE EARLY NEXT WEEK INSTEAD OF THE WEEKEND. NO SIGNIFICANT POPS INCLUDED IN THE
LONG TERM. TEMPS WILL GRADUALLY WARM THROUGHOUT THE WEEK UNDER RELATIVELY
CLEAR SKIES...AND SHOULD BE ABOVE NORMAL AFTER WEDNESDAY.
&&
.MARINE...HIGH PRESSURE WILL DROP DOWN FROM THE NORTH TODAY AND WINDS WILL
GRADUALLY SHIFT TO THE EAST. WIND SPEEDS NOT ALL THAT ELEVATED CONSIDERING
FRONTAL PASSAGE...BUT SEAS ARE UP IN THE 4-5FT RANGE. AS THE STRONG HIGH
PRESSURE BUILDS IN HOWEVER AND THE FRONT SLOWS OVER SOUTH-CNTRL FL...WE WILL
SEE AN INCREASED PRESSURE GRADIENT DEVELOP OVER THE COASTAL WATERS AND WIND
SPEEDS WILL REMAIN AROUND 15-20KTS FOR AT LEAST THE NEXT SEVERAL PERIODS.
THERE MAY BE A BRIEF TIME OVERNIGHT TONIGHT INTO MONDAY MORNING WHERE WE COULD
SEE GUSTS INTO ADVISORY RANGE...BUT BELIEVE WINDS SHOULD STAY AROUND 15-20KTS
FOR THE MOST PART AND WILL THEREFORE ONLY KEEP EXERCISE CAUTION HEADLINE IN THE
COASTAL FCST FOR NOW.
&&
.FIRE WEATHER...WITH DRY AIR MOVING IN TODAY AND WINDS SLIGHTLY ELEVATED...WILL
ISSUE RED FLAG WARNING FOR INLAND PORTIONS OF THE PANHANDLE AND BIG BEND SINCE
ALL WE NEED IS ONE HOUR BELOW 35% RH AND 20-FT WIND SPEEDS OF 15MPH OR GREATER.
RED FLAG CONDITIONS EXPECTED FOR FL AGAIN ON MONDAY AND WATCH WILL BE ISSUED AT
THIS TIME. DRY AIR WILL PERSIST THROUGH MID-WEEK UNTIL HIGH MOVES EAST AND
SOUTHERLY FLOW RETURNS MOISTURE TO THE AREA.
&&
.AVIATION...MAINLY VFR CONDITIONS THIS MORNING...BUT SOME IFR EARLY WITH PATCHY
DENSE FOG...ESPECIALLY AT KTLH...KABY...& KVLD. MUCH DRIER AIR WILL FILTER INTO
THE AREA BY SUNRISE...& BREAK UP ANY DENSE FOG. VFR SUNDAY...WITH LIGHT WINDS
EARLY THEN NW 5-10 MPH...BECOMING N-NE 5-15 MPH IN THE AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 78 47 78 47 / 00 00 00 00
PANAMA CITY 77 55 77 55 / 00 00 00 00
DOTHAN 75 49 77 50 / 00 00 00 00
ALBANY 73 47 75 48 / 00 00 00 00
VALDOSTA 75 46 76 47 / 00 00 00 00
CROSS CITY 79 50 79 51 / 00 00 00 00
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING TODAY FOR INLAND PORTIONS OF PANHANDLE AND BIG BEND.
FIRE WEATHER WATCH FOR MONDAY AFTERNOON.
&&
AVIATION...TREXLER
REST OF DISCUSSION...MCNATTHazardous weather outlook, Apr 9, 3:42 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 442 AM EDT SUN APR 9 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-100900- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA... ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO... CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON... DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA... ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA... GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA... MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON... OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY... PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON... VALDOSTA AND VERNON 442 AM EDT SUN APR 9 2006 THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE NORTH...USHERING IN DRIER AIR AND SLIGHTLY COOLER TEMPERATURES. MOSTLY SUNNY SKIES ARE EXPECTED THROUGHOUT THE DAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HIGH PRESSURE WILL MOVE EAST OF THE REGION...BUT WILL REMAIN THE DOMINANT FEATURE THROUGHOUT THE WEEK. WHILE MONDAYS TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL...BY WEDNESDAY THEY WILL BEGIN TO WARM AND WILL BE SLIGHTLY ABOVE NORMAL BY THE END OF THE WEEK. .SPOTTER CALL TO ACTION STATEMENT... NO HAZARDOUS WEATHER IS EXPECTED TODAY...AND SPOTTER ACTIVATION WILL NOT BE REQUIRED. .RIP CURRENTS... THERE IS A LOW RISK OF RIP CURRENTS ALONG FLORIDA PANHANDLE AND BIG BEND BEACHES TODAY. A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER FLOWING FROM THE BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. 23-MCNATT
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 4:02 AM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 10 hr |
| Apr 9, 2:01 PM CDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 29 hr |
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.